# SDR GLBA20060692

- Difficulty date: March 13, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 20,073 hours, 24,826 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Worn
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT GEAR INTRANSIT LIGHT REMAINED ILLUMINATED WITH GEAR WARNING HORN.  CYCLED GEAR AND FLAPS, OPERATION NORMAL.  FLAP HANDLE 17 PERCENT DETENT WORN MEL'D 23208.
